# SDR DXTA200802849

- Difficulty date: February 7, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 6,822 hours, 5,330 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF , THE GEAR UNLOCK LIGHT ANNUNCIATOR ILLUIMINATED CONTINUOSLY AFTER THE GEAR HANDLE WAS RAISED TO THE UP POSITION. ADJUSTED L/R MAIN UPLOCK SWITCHES IAW MM CHPT 32-30-05. OPS CHECK GOOD IAW MM CHPT 32-01-00.
